MathSciNet Relay Station
MathSciNet bibliographic data
MR2166716 37F50 (37F10)
Devaney, Robert L.; Look, Daniel M. Buried Sierpinski curve Julia sets. Discrete Contin. Dyn. Syst. 13 (2005), no. 4, 1035–1046.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement